Volume 2, issue 1 (2002)

Download this article
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
All flat manifolds are cusps of hyperbolic orbifolds

Darren D Long and Alan W Reid

Algebraic & Geometric Topology 2 (2002) 285–296
Bibliography
1 I Agol, D D Long, A W Reid, The Bianchi groups are separable on geometrically finite subgroups, Ann. of Math. $(2)$ 153 (2001) 599 MR1836283
2 A Borel, Compact Clifford–Klein forms of symmetric spaces, Topology 2 (1963) 111 MR0146301
3 A Borel, Harish-Chandra, Arithmetic subgroups of algebraic groups, Ann. of Math. $(2)$ 75 (1962) 485 MR0147566
4 L S Charlap, Bieberbach groups and flat manifolds, Universitext, Springer (1986) MR862114
5 F T Farrell, S Zdravkovska, Do almost flat manifolds bound?, Michigan Math. J. 30 (1983) 199 MR718265
6 M Gromov, Almost flat manifolds, J. Differential Geom. 13 (1978) 231 MR540942
7 G C Hamrick, D C Royster, Flat Riemannian manifolds are boundaries, Invent. Math. 66 (1982) 405 MR662600
8 T Y Lam, The algebraic theory of quadratic forms, W. A. Benjamin, Reading, MA (1973) MR0396410
9 D D Long, Immersions and embeddings of totally geodesic surfaces, Bull. London Math. Soc. 19 (1987) 481 MR898729
10 D D Long, A W Reid, On the geometric boundaries of hyperbolic 4–manifolds, Geom. Topol. 4 (2000) 171 MR1769269
11 B E Nimershiem, All flat three-manifolds appear as cusps of hyperbolic four-manifolds, Topology Appl. 90 (1998) 109 MR1648306
12 J G Ratcliffe, Foundations of hyperbolic manifolds, Graduate Texts in Mathematics 149, Springer (1994) MR1299730
13 J G Ratcliffe, S T Tschantz, The volume spectrum of hyperbolic 4–manifolds, Experiment. Math. 9 (2000) 101 MR1758804
14 W P Thurston, Three-dimensional geometry and topology Vol. 1, Princeton Mathematical Series 35, Princeton University Press (1997) MR1435975
15 È B Vinberg, The groups of units of certain quadratic forms, Mat. Sb. $($N.S.$)$ 87(129) (1972) 18 MR0295193
16 È B Vinberg, O V Shvartsman, Discrete groups of motions of spaces of constant curvature, from: "Geometry, II", Encyclopaedia Math. Sci. 29, Springer (1993) 139 MR1254933